# SDR CALA2021072801212

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 65,568 hours, 23,672 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Condition: Missing
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING INBOARD FIXED L/EDGE HAS ONE RIVET HEAD BROKEN OFF/ MISSING AT OUTBOARD END NEAR PYLON -- SEE PHOTO . PERFORMED INTERIM REPAIR, STEPS 1-4 OF ECRA 5720-12114 REV B. INITIATED DIP TO INSP PER PART 2 EVERY 5 CAL DAYS AND PERM RPR PER PART 3 WITHIN 60 CAL DAYS. IAW ECRA 5720-02114B, REINSPECT PER PART 2 EVERY 5 DAYS AND PERFORM A PERMANENT REPAIR PER PART 3 WITHIN 60 DAYS TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE................VD QC REVIEW RIR: 5 DAYS T/A: 60 DAYS................VD/U353583
